# SDR DLM88101146

- Difficulty date: May 8, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 49,406 hours, 36,403 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 9911840U197
- Condition: Cracked
- Location: Sta 1428 L5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3 DHN FOUND AFT ACCESSORY STA 1428 L5R ATTACHMENT ANGLE CRACKED. R & R ANGLE.
